# SDR UPS97222934

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 691749327
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK ON SHEAR TIE AT BBL 45 LT FWD WALL OF FWD TANK CENTRE SECTION FWD COMPARTMENT.  REPLACED SHEAR TIE IAW SB 57-116 PT II FIG 1.
